# SDR LR7A08081

- Difficulty date: June 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 54,057 hours, 25,613 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Corroded
- Location: Crossfeed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, NR 2 CROSSFEED VALVE FAILED IN THE CLOSED POSITION.  NR 2 CROSSFEED VALVE SUBSEQUENTLY DEFERRED IAW MEL 28-4 CAT "C" DEFERRAL SP NR 2 COMPLIED WITH.  CROSSFEED VALVE ELECTRICAL PLUG REMOVED AND BAGGED.  VALVE OPENED MANUALLY AND LOCKWIRED IN THE OPEN POSITION ON LOG PAGE 27022, ITEM 2.  WILL UPDATE COMPONENT INFORMATION WHEN IT BECOMES AVAILABLE.  UPDATED INFORMATION IS AS FOLLOWS, FOUND CORRODED WIRE EYE TERMINAL AT POSITION "9" TB42B.  REPAIR AND OPS CHECK IAW SMP581 28-22, LOG PAGE 28526 ITEM M1.
